• I had a video appointment with my Doctor last night. I got tested this morning for the virus. I should receive the results next week. The test doesn’t hurt. It takes about 30 seconds and it’s a long cotton swab that goes deep inside your nose. They do ask a lot of questions. Who I live with, where everyone works and places I have been. I hav…[Read more]

  • Good luck Brittany and I hope it all goes well for you. I am sure it will be fine. I have a Hickman and the first one I had put in was leaking (that did hurt) and it had to be replaced. My Doctor did a good job with pain control. At first I was given to much diladidued (not sure how it’s spelled), I felt to medicated. Then before coming home t…[Read more]

  • For me personally I feel a lot better when I can eat good food. Such as fruit and vegetables and low fat meats. I always have more energy and look better when eating properly. But unfortunately I can’t afford it. Food is so expensive. A lot of food that I eat contain tons of salt, so I normally have to eat half of it (and always feel hungry) or n…[Read more]

  • Hi Brittany. I am on Zanax 1 mg as needed. I normally take one before bed it helps with sleeping. Also I take one if I am overthinking something or start feeling agitated. It’s not fast acting. It normally takes about a half hour before I notice a difference. But it has helped calm me in situations where I really wanted to yell and scream at s…[Read more]

  • Hi. I can understand what your saying Colleen. I feel bad about the worlds problems but I can only handle so much. I try not to watch the news, if so only a few minutes and then I find myself getting agitated, so I quickly turn it off. I have my daughters upcoming pacemaker surgery to a new one and it’s all I can think about right now. I am u…[Read more]

  • Hi Tricia! PH is awful isn’t it? Some days are really hard. They do have treatment available to slow the progression of the disease. I am currently on 2 different meds trying to find what works best for me. Have you seen a Pulmonologist? I think that would be your next step. And then normally a heart catheter is needed to see what level of PH y…[Read more]

  • This is a great topic! I really hope people jump in and give some positive outcomes. I am at the end of my rope and could really use some advice or feedback on what is working for other people with PH. I understand everyone is different but I need some positivity. My PH is kicking my butt! Or I guess it’s kicking my lungs! Lol

  • Hi Ally. I am glad to hear it seems to be helping with your breathing. How did you handle the headaches? They are horrible! And I never get headaches so I don’t even know how to handle them. Besides Excedrain. I have gone back down to 400 mcg twice daily and still having headaches. So I am hoping they lessen or go away completely soon! I don’t not…[Read more]

  • Good luck Brittany. I pray everything goes well. I think it would be best if they kept you overnight, give your body a chance to wake up and to make sure you are eating and drinking. Of course depending what kind of insurance you have , they might rush you out the door. They always do that to me. I keep my running shoes in one hand and my oxygen…[Read more]

  • Hi Jen! I hope all is well with you. Thanks for responding. So you take Uptravi and your on the Flolan pump are the same time? That must be a lot? How long were you taking Uptravi before you noticed any improvement in your breathing? That was good advice in saying take Uptravi at a different time the rest of my meds. I was taking all with my…[Read more]

    • Shannon,

      I am so sorry to read this about having to stay in bed. As always, you can come to the forums and chat with us here any time of day and we will always do our best to get back to you pretty quickly. I usually do other work for BioNews during the day so I am on for a few hours here and there through the day but try my hardest to get…

      [Read more]

  • Good morning Brittany. Sorry to hear about your achy legs. Keep a eye on it. When my legs start to really ache and I have stabbing pains it’s normally right before I pass out. That’s the first warning that I get. So I normally sit right away or I have learned to fall side ways so I land on my side. I am sure your legs are just fine but I tho…[Read more]

  • Joyce thank you for responding. I didn’t realize they could tell pressure rates through special blood work? If so does that replace a heart catheter? I learn new information everyday about PH. It’s a lot more to it then I ever thought. It’s overwhelming at times. I am sorry to hear that you have diarrhea as a side effect. That’s a very uncomfo…[Read more]

    • Hey Shannon,

      I know this post was for Joyce but I just wanted to respond too. Especially about the diarrhea while travelling and making sure to stay hydrated. Something that has helped me with restoring hydration is a combo of water and something with electrolytes in it like Gatorade. You have to make sure that you have the two in combo…

      [Read more]

  • Good morning Kevin and thank you so much for all the information. I found it to be very useful and reread it a few times. I am glad that the medicine is helping you and you seem to be doing well on it? That gives me some hope. I don’t look forward to jaw pain. That sounds like a common side effect for a lot of people. I also found the drug i…[Read more]

  • This can be a very hard topic to talk about for some people. I can understand why of course. I recently had to put my 8 year old bulldog to sleep on December 9th. One of the hardest things in my life to do. But he was suffering and it was time. And the Vet came to my Sons apartment which was comfortable and best for my dog. And as he peacefully…[Read more]

  • Hello. I hope everyone is well. I recently started Uptravia and I am having side effects. My shoulders ache, my head hurts, and I can’t sleep at night. I am not sure if not sleeping at night is a side effect or it’s just me. But it seems to be worse. I was hoping I would feel some improvement with this medicine but nothing has changed for the bet…[Read more]

  • Shannon posted a new activity comment 2 months, 2 weeks ago

    Sorry for responding so late. I have a bad case of Bronchitis and it’s keeping me down. But yes it was pill form that I stopped taking. I had extended release tablets that I was taking every 12 hours and straight morphine tablets for break through pain. I also had liquid morphine for coughing at night. So it was an extreme amount. I was so n…

    [Read more]

  • Well I have a list like always. Something new is I have several ingrown toenails that are being removed on January 15. Never had any problems with my feet before I normally get a pedicure once a month. But now I can hardly walk or wear sneakers. So hopefully this gets cleared up. Who knew ingrown toenails could be so painful? Lol I also need to…[Read more]

    • Hi Shannon,
      When you were stopping to morphine did they titrate you off of it or is this something that you just stopped cold turkey? Are you on any other medications for pain management that are helping you? When I feed myself at night with my tube feeds because of all the distention and swelling that it causes me, I end up having to take a…[Read more]

      • Sorry for responding so late. I have a bad case of Bronchitis and it’s keeping me down. But yes it was pill form that I stopped taking. I had extended release tablets that I was taking every 12 hours and straight morphine tablets for break through pain. I also had liquid morphine for coughing at night. So it was an extreme amount. I was so n…

        [Read more]

  • Congrats!!!! That’s wonderful! I am so happy for you Brittany. Planning a wedding is so much fun. I loved planning mine and decorating. I made a lot of things myself to save money. And I had the best food and party afterwards. People still talk about it and this was in 2008! Lol It definitely is nice to help take your mind off of health issues. A…[Read more]

    • Thank you so much! I really appreciate it a lot. It definitely is something that I now have to look forward to and save for hahahaha! I didn’t realize how expensive it all is going to end up being but I will be saving my butt off in the next year and a half preparing for this ! Lots to celebrate so far this year and I hope to stay as healthy as…[Read more]

  • My doctor prescribes me suppositories, of phedadrine ( not sure hot to spell it)or Zofran. I can also take it through a IV if my nurse is with me or in the hospital. For some reason taking it as a suppository is the easiest way for me. It works quickly and I am able to eat. Your Son probably wouldn’t like that method of treatment for nausea. Lol I…[Read more]

  • Brittany, I am sorry to hear that recovery is painful. Nothing is worse then being in pain and uncomfortable. Take it day by day and hopefully you will bounce back and be able to get the nutrition you need to stay strong. I am positive in a few weeks you will be feeling so much better and stronger with your new tube. Stay strong.

  • Load More
Copyright © 2017-2020 All rights reserved.

©2020 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending
or

Log in with your credentials

or    

Forgot your details?

or

Create Account